# SDR CNMA2025080001

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N468AX
- Make and model: Boeing 767-36N
- Aircraft serial: 30115
- Aircraft time: 79,447 hours, 15,987 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Fan
- Part number: 4100941C
- Part serial: 1885A
- Condition: Fault Message
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB AT 5000 FEET R RECIRC FAN EICAS. AT 6500 FEET LOUD BAND AND YAW AND R RECIRC FAN EICAS EXTINGUISHED. WE HAD A BURNING SMELL, ENGINE INDICATIONS NORMAL. VIBRATION ON DECENT BUT ENGINE INDICATIONS NORMAL. OIL SMELL BACK OF CABIN AFTER SHUTDOWN
